# SDR P5CA0100604

- Difficulty date: October 31, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 79,259 hours, 18,598 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Light
- Part number: NONE
- Part serial: NONE
- Condition: False Indication
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

#4 REVERSER LIGHT CAME ON DURING TAKE OFF ROLL. RETURNED TO RAMP. AMBER IN-TRANSIT LIGHT FLASHES.   VERIFIED #4 ENG. T/R CORRECTLY LOCKED OUT AS PER MM 78-30-01 PROCEDURES AS PER CREW REQUEST.  ALL FOUND O.K.
